# SDR 9WGA2025021480401

- Difficulty date: January 6, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 70,217 hours, 13,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX #3 DOOR RIB CRACKED ON INTERIOR.  REMOVED, FABRICATED AND INSTALLED NEW RIB (INTERCOSTAL) P/N:  ACA 3820-8 AT #3 PAX DOOR IAW MD-11 SRM 51-35-01 AND DWG # ACA 3820.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
